Groupes associés aux algèbres de Kac-Moody
Séminaire Bourbaki : volume 1988/89, exposés 700-714, Astérisque, no. 177-178 (1989), Talk no. 700, 25 p.
@incollection{SB_1988-1989__31__7_0,
     author = {Tits, Jacques},
     title = {Groupes associ\'es aux alg\`ebres de {Kac-Moody}},
     booktitle = {S\'eminaire Bourbaki : volume 1988/89, expos\'es 700-714},
     series = {Ast\'erisque},
     note = {talk:700},
     pages = {7--31},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {177-178},
     year = {1989},
     mrnumber = {1040566},
     zbl = {0705.17018},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1988-1989__31__7_0/}
}
TY  - CHAP
AU  - Tits, Jacques
TI  - Groupes associés aux algèbres de Kac-Moody
BT  - Séminaire Bourbaki : volume 1988/89, exposés 700-714
AU  - Collectif
T3  - Astérisque
N1  - talk:700
PY  - 1989
SP  - 7
EP  - 31
IS  - 177-178
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1988-1989__31__7_0/
LA  - fr
ID  - SB_1988-1989__31__7_0
ER  - 
%0 Book Section
%A Tits, Jacques
%T Groupes associés aux algèbres de Kac-Moody
%B Séminaire Bourbaki : volume 1988/89, exposés 700-714
%A Collectif
%S Astérisque
%Z talk:700
%D 1989
%P 7-31
%N 177-178
%I Société mathématique de France
%U http://www.numdam.org/item/SB_1988-1989__31__7_0/
%G fr
%F SB_1988-1989__31__7_0
Tits, Jacques. Groupes associés aux algèbres de Kac-Moody, in Séminaire Bourbaki : volume 1988/89, exposés 700-714, Astérisque, no. 177-178 (1989), Talk no. 700, 25 p. http://www.numdam.org/item/SB_1988-1989__31__7_0/

[AT] E. Abe and M. Takeuchi - Groups associated with some types of infinite dimensional Lie algebras, preprint, University of Tsukuba, 1988 (revised 1989) . | MR

[BaPV] W. Barth, C. Peters, A. Van De Ven - Compact complex surfaces, Ergebnisse d. Math. 3. Folge, Bd. 4, Springer-Verlag, 1984. | MR | Zbl

[Bau] J. Bausch - Étude et classification des automorphismes d'ordre fini et de première espèce des algèbres de Kac-Moody affines, thèse, Université de Nancy I, septembre 1985. | MR | Zbl

[BauR] J. Bausch et G. Rousseau - Algèbres de Kac-Moody affines (automorphismes et formes réelles), Publications de l'Institut Elie Cartan, n° 11, 1989. | MR | Zbl

[Bo] N. Bourbaki - Groupes et algèbres de Lie, Chap. IV, V, VI, Actu. Sci. et Ind. n° 1337, Hermann, Paris, 1968. | MR | Zbl

[BrT 1] F. Bruhat ET J. Tits - Groupes algébriques simples sur un corps local, Proc. Conf. local fields (Driebergen, 1966), Springer-Verlag, 1967, 23-36. | MR | Zbl

[BrT 2] F. Bruhat et J. Tits - Groupes réductifs sur un corps local, II, Publ. Math. I.H.E.S. 60 (1984), 5-184. | Numdam | MR | Zbl

[Ch 1] C. Chevalley - Séminaire sur la classification des groupes de Lie algébriques 1956-1958, 2 vol. multigraphiés, Inst. H. Poincaré, Paris, 1958. | Zbl

[Ch 2] C. Chevalley - Certains schémas de groupes semi-simples, Sém. Bourbaki, exposé n° 219, mai 1961, Benjamin, New York, 1966. | Numdam | MR | Zbl

[De] M. Demazure - Schémas en groupes réductifs, Bull. Soc. Math. Fr. 93 (1965), 369-413. | Numdam | MR | Zbl

[Di] J. Dixmier - Algèbres enveloppantes, Gauthier-Villars, Paris, 1974. | MR | Zbl

[Ga 1] H. Garland - The arithmetic theory of loop algebras, J. Algebra, 53 (1978), 480-551. | MR | Zbl

[Ga 2] H. Garland - The arithmetic theory of loop groups, Publ. Math. I.H.E.S. 52 (1980), 5-136. | Numdam | MR | Zbl

[GoW] R. Goodman and N. R. Wallach - Structure and unitary cocycle representations of loop groups and the group of diffeomorphisms of the circle, Jour. r. angew. Math. 347 (1984), 69-133. | MR | Zbl

[GuS] E. Gutkin et P. Slodowy - Cohomologie des variétés de drapeaux infinies, C.R. Acad. Sci. Paris, 296 (1983), Sér. I, 425-427. | MR | Zbl

[Hi] H. Hijikata - On the arithmetic of p-adic Steinberg groups, preprint, Yale University, 1964.

[IDGA] Infinite dimensional groups with applications, V. Kac ed., MSRI publications n° 4, Springer-Verlag, 1985. | MR | Zbl

[IM] N. Iwahori and H. Matsumoto - On some Bruhat decomposition and the structure of the Hecke ring of p-adic Chevalley groups, Publ. Math. I.H.E.S. 25 (1965), 5-48. | Numdam | MR | Zbl

[Kac 1] V. G. Kac - Simple irreducible graded Lie algebras of finite growth, Izvestija Akad. Nauk. S.S.S.R. (Ser. mat.) 32 (1968), 1923-1967 ; Math. U.S.S.R. Izvestija 2 (1968), 1271-1311. | MR | Zbl

[Kac 2] V. G. Kac - Infinite dimensional Lie algebras, Progr. Math. n° 44, Birkhäuser, Boston, 1983 ; 2nd edition, Cambridge Univ. Press, Cambridge, 1985. | MR | Zbl

[Kac 3] V. G. Kac - Constructing groups associated to infinite-dimensional Lie algebras, in [IDGA], 167-216. | MR | Zbl

[KacP 1] V. G. Kac and D. Peterson - Regular functions on some infinite-dimensional groups, in Arithmetic and Geometry, M. Artin and J. Tate ed., Birkhäuser, Boston, 1983, 141-166. | MR | Zbl

[KacP 2] V. G. Kac and D. Peterson - Unitary structure in representations of infinite-dimensional groups and a convexity theorem, Inventiones Math. 76 (1984), 1-14. | MR | Zbl

[KacP 3] V. G. Kac and D. Peterson - Defining relations of certain infinite dimensional groups, in Élie Cartan et les Mathématiques d'aujourd'hui, Astérisque, n° hors série, 1985, 165-208. | Numdam | MR | Zbl

[KacP 4] V. G. Kac and D. Peterson - On geometric invariant theory for infinite dimensional groups, in Algebraic groups, Utrecht 1986, A. Cohen, W. Hesselink, W. van der Kallen, J. Strooker ed., Springer Lecture Notes 1271 (1987), 109-142. | MR | Zbl

[Kan 1] I. L. Kantor - Infinite dimensional simple graded Lie algebras, Dokl. Akad. Nauk. S.S.S.R. 179 (1968), 534-537 ; Sov. Math. Dokl. 9 (1968), 409-412. | MR | Zbl

[Kan 2] I. L. Kantor - Graded Lie algebras, Trudy sem. Vect. Tens. Anal. 15 (1970), 227-266. | MR | Zbl

[KL 1] D. Kazhdan and G. Lusztig - Representations of Coxeter groups and Hecke algebras, Inv. Math. 53 (1979), 165-184. | MR | Zbl

[KL 2] D. Kazhdan and G. Lusztig - Schubert varieties and Poincaré duality, Proc. Symp. Pure Math. A.M.S. 36 (1980), 185-203. | MR | Zbl

[Ko] B. Kostant - Groups over Z , in Algebraic groups and discontinuous subgroups (Boulder, 1965), Proc. Symp. Pure Math. 9, A.M.S. 1966, 90-98. | MR | Zbl

[KoK] B. Kostant and S. Kumar - The nil Hecke ring and cohomology of G/P for a Kac-Moody group G , Proc. Nat. Acad. Sci. U.S.A. 83 (1986), 1543-1545. | MR | Zbl

[Ku 1] S. Kumar - Cohomology algebra of Schubert varieties associated to Kac-Moody groups, Proc. Conf. Algebraic Geom., Vancouver, 1984, C.M.S. Conf. Proc. 6 (1986), 277-299. | MR | Zbl

[Ku 2] S. Kumar - Demazure character formula in arbitrary Kac - Moody setting, Inventiones Math. 89 (1987), 395-423. | MR | Zbl

[Ku 3] S. Kumar - Proof of the Partarasarathy - Ranga Rao - Varadarajan conjecture, Preprint, 1987. | MR

[Le] J. Lepowsky - Generalized Verma modules, loop space cohomology and Macdonald type identities, Ann. Sci. Ec. Norm. Sup. 12 (1979), 169-234. | Numdam | MR | Zbl

[Mar] R. Marcuson - Tits' systems in generalized nonadjoint Chevalley groups, J. of Algebra 34 (1975) , 84-96. | MR | Zbl

[Mat 1] O. Mathieu - Sur la construction de groupes associés aux algèbres de Kac-Moody, C.R. Acad. Sci. Paris 299 (1984), Sér. I, 161-164. | MR | Zbl

[Mat 2] O. Mathieu - Formules de Demazure - Weyl et généralisation du théorème de Borel - Weil - Bott, C.R. Acad. Sci. Paris 303 (1986), Sér. I, 391- 394. | MR | Zbl

[Mat 3] O. Mathieu - Fibrés en droites sur les variétés de Schubert associées aux algèbres de Kac-Moody, Proc. Symp. on topological methods in field theory, Helsinki, 1986, Scientific World 1987, 111-115. | MR | Zbl

[Mat 4] O. Mathieu - Classes canoniques des variétés de Schubert et algèbres affines, C.R. Acad. Sci. Paris 305 (1987), Sér. I, 105-107. | MR | Zbl

[Mat 5] O. Mathieu - Construction du groupe de Kac-Moody et applications, C.R. Acad. Sci. Paris, Sér. I, 306 (1988), 227-230. | MR | Zbl

[Mat 6] O. Mathieu - Formules de Weyl et de Demazure et théorème de Borel-Weil-Bott pour les algèbres de Kac-Moody générales, I, II, prépublications, 1986, 1988. Formules de caractères pour les algèbres de Kac-Moody générales, Astérisque n° 159-160, 1988. | Numdam | MR

[Mat 7] O. Mathieu - Construction d'un groupe de Kac-Moody et applications, Compositio Math. 69 (1989), 37-60. | Numdam | MR | Zbl

[Mi] D. Mitzman - Integral bases for affine Lie algebras and their applications, Contemporary Math. 40, Amer. Math. Soc. , 1985. | MR | Zbl

[Moo 1] R. V. Moody - A new class of Lie algebras, J. Algebra 10 (1968), 211-230. | MR | Zbl

[Moo 2] R. V. Moody - A simplicity theorem for Chevalley groups defined by generalized Cartan matrices, preprint, april 1982.

[MooT] R. V. Moody and K. Teo - Tits' systems with crystallographic Weyl groups, J. Algebra 21 (1972), 178-190. | MR | Zbl

[Mor 1] J. Morita - On adjoint Chevalley groups associated with completed Euclidean Lie algebras, Comm. in Algebra 12 (1984), 673-690. | MR | Zbl

[Mor 2] J. Morita - Coverings, generators and relations of certain infinite-dimensional groups, preprint, 1983.

[Mor 3] J. Morita - Conjugate classes of three dimensional simple Lie subalgebras of the affine Lie algebra Al(1) , in Algebraic and topological theories (to the memory of T. Miyata), 1985, 113-126. | MR | Zbl

[Mor 4] J. Morita - Commutator relations in Kac - Moody groups, Proc. Japan Acad. 63 (1987), sér. A, 21-22. | MR | Zbl

[PK] D. Peterson and V. Kac - Infinite flag varieties and conjugacy theorems, Proc. Nat. Acad. Sci. U.S.A. 80 (1983), 1778-1782. | MR | Zbl

[PS] A. Pressley and G. Segal - Loop groups, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1986. | MR | Zbl

[ReS] A. Reiman and M. Semenov - Tjan-Shanskii - Reduction of Hamiltonian systems, affine Lie algebras and Lax equations, I, Invent. Math. 54 (1979), 81-100 ; II, ibid. 63 (1981), 423-432. | MR | Zbl

[Ro] G. Rousseau - Formes réelles presque compactes des algèbres affines, prépublication, Nancy, 1988.

[Seg 1] G. B. Segal - Unitary representations of some infinite dimensional groups, Comm. Math. Phys. 80 (1981), 301-342. | MR | Zbl

[Seg 2] G. B. Segal - Loop groups, in Arbeitstagung, Bonn 1984, Lecture Notes in Math. Nr. 1111, Springer-Verlag 1985, 155-168. | MR | Zbl

[SegW] G. B. Segal and G. Wilson - Loop groups and equations of KdV type, Publ. Math. I.H.E.S. 61 (1985), 5-65. | Numdam | MR | Zbl

[Ser 1] J.-P. Serre - Algèbres de Lie semi-simples complexes, W.A. Benjamin, New York, 1966. | MR | Zbl

[Ser 2] J.-P. Serre - Arbres, amalgames, Sl2 , Astérisque n° 46, Soc. Math. Fr., 1977. | Numdam | MR | Zbl

[Sl 1] P. Slodowy - Singularitäten, Kac-Moody Liealgebren, assoziierte Gruppen und Verallgemeinerungen, Habilitationsschrift, Bonn, 1984.

[Sl 2] P. Slodowy - An adjoint quotient for certain groups attached to Kac-Moody algebras, in [IDGA], 307-333. | MR | Zbl

[Su 1] K. Suto - Groups associated with compact type subalgebras of Kac-Moody algebras, Proc. Japan Acad. 62 A (1986), 392-395. | MR | Zbl

[Su 2] K. Suto - Groups associated with unitary forms of Kac-Moody algebras, J. Math. Soc. Japan 40 (1988), 85-104. | MR | Zbl

[Su 3] K. Suto - Exponentials of certain completions of the unitary form of a Kac-Moody algebra, Proc. Japan Acad. 64 A (1988), 208-211. | MR | Zbl

[Ti 1] J. Tits - Résumé de cours, Annuaire du Collège de France, 81e année (1980-1981), 75-86.

[Ti 2] J. Tits - Résumé de cours, Annuaire du Collège de France, 82e année (1981-1982), 91-105.

[Ti 3] J. Tits - Groups and group functors attached to Kac-Moody data, in Arbeitstagung, Bonn 1984, Springer Lecture Notes Nr. 1111, 1985, 193-223. | MR | Zbl

[Ti 4] J. Tits - Buildings and group amalgamations, in Groups, St. Andrews 1985, Lecture Notes Series n° 121, Lond. Math. Soc., 1986, 110-127. | MR | Zbl

[Ti 5] J. Tits - Ensembles ordonnés, immeubles et sommes amalgamées, Bull. Soc. Math. (Sér. A) 38 (1986) , 367-387. | MR | Zbl

[Ti 6] J. Tits - Uniqueness and presentation of Kac-Moody groups over fields, J. of Algebra, 105 (1987), 542-573. | MR | Zbl